2017
Том 69
№ 9

All Issues

Representations of finite p-groups over the ring of formal power series with integral p-adic coefficients

Gudivok P. M., Oros V. M., Roiter A. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 44 (1992), no. 6, pp 678-689.

Citation Example: Gudivok P. M., Oros V. M., Roiter A. V. Representations of finite p-groups over the ring of formal power series with integral p-adic coefficients // Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 753–765.

Full text